# SDR 95ZZZX3604

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DM
- Make and model: Lear 25D
- Aircraft serial: 328
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003493
- Condition: Ruptured
- Location: Standby Hyd
- Part time: 3,891 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRESS LINE COMING FROM STANDBY HYDRAULIC PUMP AT THE EDGE OF AN819 SLEEVE HAD CRACKED AND RUPTURED CAUSING TOTAL HYD FAILURE.  THE OPPOSITE END OF TUBE HAD A SMALL CRACK AT THE SAME LOCATION, BUT HAD NOT RUPTURED.  THIS WAS THE SECOND TIME A LINE HAD CRACKED AND RUPTURED.  THE LAST OCCASION WAS AT THE CROSS ON PRESS LINE.  LEAR JET HAS HEX LINE FOR REPLACEMENT.  SUBMITTER SHOULD HAVE A BULLETIN ISSUED.
